# SDR CA121106001

- Difficulty date: November 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Failed
- Location: Wheel
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ROLLOUT FOLLOWING A NORMAL LANDING, THE NR 3 WHEEL SEPARATED FROM MLG. THE WHEEL OVERTOOK THE ACFT AND FINALLY CAME TO A REST IN THE GRASS AREA.  THE ACFT  WAS STOPPED BEYOND THE STOP BARS CLEAR OF THE RUNWAY.  GROUND WAS ADVISED. ACCORDING TO MAINTENANCE, DECIDED TO PERFORM A NORMAL DISEMBARKATION OF THE PASSENGER AT THE CURRENT POSITION AND TO BRING THEM TO THE TERMINAL WITH A PASSENGER BUS.  ACFT WAS TOWED TO FINAL PARKING POSITION, ATTENDED BY TECH STAFF. DAMAGE ASSESSMENT IN PROGRESS.  IT IS VERBALLY CONFIRMED THAT AXLE NUT AND BEARING SHELL IS PRESENT AND JAMMED ON MLG AXLE. ALSO FOUND HEAVY DISCOLORATION OF AXLE DUE TO VISIBLE OVERHEAT.  THE FOLLOWING PARTS TO BE REPLACED, AXLE, BOTH MAIN WHEEL ASSY, BOTH BRAKE ASSY, HYDR. BRAKE LINES WHEEL SPIN X-DUCER, ELECT. HARNESS, MISSING PARTS, AXLE NUT, WHEEL SPIN TRANSDUCER CONNECTOR BACK SHELL.  ROOT CAUSE UNKNOWN. THE EVENT IS UNDER INVESTIGATION BY THE OPERATOR.
